Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

See all formats and pricing
More options …
Volume 19, Issue 2


Strong convergence theorems for the approximation of fixed points of demicontinuous pseudocontractive mappings

Charles E. Chidume / Yekini Shehu
Published Online: 2013-10-09 | DOI: https://doi.org/10.1515/jaa-2013-0013


In this paper, we introduce a new explicit iterative scheme for approximation of fixed points of demicontinuous pseudocontractive mappings in uniformly smooth Banach spaces and prove strong convergence of our proposed iterative scheme. Furthermore, we modify our explicit iterative scheme for approximation of zeroes of bounded demicontinuous accretive mappings in uniformly smooth Banach spaces. Our result improves, extends and unifies most of the results that have been proved for this class of mappings.

Keywords: Demicontinuous pseudocontractive mappings; fixed points; strong convergence; uniformly smooth Banach spaces

About the article

Received: 2012-05-25

Revised: 2012-09-28

Accepted: 2012-12-15

Published Online: 2013-10-09

Published in Print: 2013-12-01

Citation Information: Journal of Applied Analysis, Volume 19, Issue 2, Pages 213–229, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2013-0013.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.


Comments (0)

Please log in or register to comment.
Log in